Share this:

Gretchen
@gretchen

Posts: 2
Joined: Nov 03, 2011

Dry Eye Syndrome

Posted by @gretchen, Nov 3, 2011

Does anyone have experience/success with finding an antihypertensive drug that will not exacerbate dry eyes? Since June I have tried metropolol, bystolic, diltiazem ER, and hydrochlorothiazide for hypertension … all have significantly aggravated my existing dry eye condition.

Reply


syntax2002
@syntax2002

Posts: 3
Joined: Oct 13, 2011
Posted by @syntax2002, Nov 14, 2011

I am using norvasc it seems to work fine. I already have dry eyes and I thought it was making it worse but I am not sure it is anymore after a week of use.


Gretchen
@gretchen

Posts: 2
Joined: Nov 03, 2011
Posted by @gretchen, Nov 16, 2011

Thank you so much syntax 2002 for this info. re. Norvasc. Yes, it is not always clear at the beginning to know whether a drug is making dry eyes worse, or not. If you feel like it a few weeks down the road, let me know how you’re doing. I am, of course, interested. Appreciative, Gretchen

Please login or register to post a reply.